# SDR BAQA091931

- Difficulty date: January 9, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N117LG
- Make and model: Bolkms BK117A3
- Aircraft serial: 7032
- Aircraft time: 7,635 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032022
- Part serial: 21685
- Condition: Failed
- Location: Dc System
- Part time: 384 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR WILL NOT COME ONLINE.  REPLACED WITH SERVICEABLE UNIT.    01/15/2004
